| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: HELP___ANYONE!!!!!
[ Back to Messages
Posted by Daisy
on August 13, 2000 at 16:41:51:
In Reply to: HELP___ANYONE!!!!! posted by Elon on August 10, 2000 at 13:47:21:
: My sister and I are taking Phytopharma--3 weeks now. I am losing the hair all over my body and she has sores all over her mouth. Is anyone else here having problems?? Also we both burn when we urinate really bad. Yes we have seen a doctor and he is puzzled. We have sent it back but the trouble isn't getting any better--only WORSE HELP!!
A lady on here died from bacteria that was in the bottles she had. Have a doctor check your blood immediately for bacterial contamination. Check urine also!! PLEASE!! RUN!
All times are GMT -7. The time now is 03:48 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!